Volume 19, Number 1, January-March 2013
|Page(s)||43 - 62|
|Published online||18 January 2012|
Existence of optimal nonanticipating controls in piecewise deterministic control problems
University of Oslo, Department of Economics,
Revised: 28 January 2011
Optimal nonanticipating controls are shown to exist in nonautonomous piecewise deterministic control problems with hard terminal restrictions. The assumptions needed are completely analogous to those needed to obtain optimal controls in deterministic control problems. The proof is based on well-known results on existence of deterministic optimal controls.
Mathematics Subject Classification: 93E20
Key words: Piecewise deterministic problems / optimal controls / existence
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.